# SDR ASAA2017101622214

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N280AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60582
- Aircraft time: 94 hours, 40 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE EMERGENCY LIGHTS IN THE MID-CABIN FLICKERED ON, THEN WENT OFF.  ACFT GROUNDED.  FOUND THE BATTERY PACK M2627 BAD.  REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-805.
